# SDR UPS08852115

- Difficulty date: April 24, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING CENTER LE LOWER RIB REPAIR DOUBLER CRACKED XFS 368.  FABRICATED RT WING CENTER LE LOWER RIB DOUBLER AND REPLACED IAW SRM 51-01-21, SRM 57-03-03-0 AND SRM 51-01-20D.
